Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Falsifiability of the Lorentz-Fitzgerald Contraction Hypothesis

Adolf Grünbaum
The British Journal for the Philosophy of Science
Vol. 10, No. 37 (May, 1959), pp. 48-50
Stable URL: http://www.jstor.org/stable/685775
Page Count: 3
  • Get Access
  • Download ($42.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
The Falsifiability of the Lorentz-Fitzgerald Contraction Hypothesis
Preview not available

Page Thumbnails

  • Thumbnail: Page 
48
    48
  • Thumbnail: Page 
49
    49
  • Thumbnail: Page 
50
    50